Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The structure of translation half rings in Euclidean spaces
HTML articles powered by AMS MathViewer

by Peter H. Maserick PDF
Proc. Amer. Math. Soc. 10 (1959), 133-139 Request permission
References
  • V. L. Klee Jr., Convex sets in linear spaces, Duke Math. J. 18 (1951), 443–466. MR 44014
  • J. von Neumann, Functional operators, Princeton University Press, Princeton, 1950.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00
  • Retrieve articles in all journals with MSC: 52.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 133-139
  • MSC: Primary 52.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0105061-1
  • MathSciNet review: 0105061